# SDR DALA2025110308026

- Difficulty date: November 3, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 99,939 hours, 17,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN AFT GALLEY NOT STAYING ON DURING OPERATION.   R/R EMERGENCY LIGHTS BATTERY PACK M1210 REF B767-400 AMM 33-51. OPS CHK OK. OK FOR SVC. (7928070)
